# SDR DALA2025010312127

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG (0736596) INITIAL INSPECTION: DENT ON FUSELAGE SKIN BETWEEN STA 500D AND STA 500E, S-19 AND S-20, LH SIDE. DENT ON FUSELAGE SKIN BETWEEN STA 500D AND STA 500E, S-19 AND S-20, LH SIDE WAS REPAIRED PER B737-800 SRM 53-00-01-2R PROCEDURE 1, REPAIR 1.
